# SDR IPXA2018111205845

- Difficulty date: October 30, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,122 hours, 12,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: APB72407
- Condition: Cracked
- Location: Bs 1372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  WEB CRACKED AT BS 1372 & LBL 80.  REPAIRED THE WEB IAW EO MD11-5710-70496-A.  MAJOR.
